MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7122Q/58
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right ventricular (rv) lead exhibited noise.The rv lead was explanted.The patient was in stable condition.
 
Event or Problem Description
New information received indicates that the patient presented in the clinic.Upon device interrogation, it was noted that the right ventricular (rv) lead exhibited noise over-sensing.The rv lead was explanted and replaced on (b)(6) 2026.
 
Event or Problem Description
It was reported that the patient presented in the clinic.Upon device interrogation, it was noted that the right ventricular (rv) lead exhibited noise over-sensing.During the rv lead extraction procedure, the right atrial (ra) lead was damaged.The rv lead and ra lead were explanted and replaced on (b)(6) 2026.The patient was in stable condition.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24404911
Report Number2017865-2026-03606
Device Sequence Number9905614
Product Code NVY
UDI-Device Identifier05414734503280
UDI-Public(01)05414734503280(10)4225488(17)140831
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model Number7122Q/58
Device Lot Number4225488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/23/2026
04/02/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/13/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROMOTE; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale